MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION POWERHEART G5 KIT, AUTO, US EN/LA ESP; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CARDIAC SCIENCE CORPORATION POWERHEART G5 KIT, AUTO, US EN/LA ESP; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number G5A-80A
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed an "ecg fault -501" error message.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including daily/weekly/monthly testing, on/off current testing, patient/circuit impedance testing, internal inspection and shock testing without duplicating the report.The main board will be replaced as a precaution.The device will be recertified and returned to the customer.It is important to note that the device will communicate to the user that it is not rescue ready by providing an auditory beep every 30 seconds and displaying a red rescue ready (nvi) indicator.Analysis of reports of this type has not identified an increase in trend.

Brand Name
POWERHEART G5 KIT, AUTO, US EN/LA ESP
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key25460611
Report Number2112020-2026-00253
Device Sequence Number8725729
Product Code MKJ
UDI-Device Identifier00812394021192
UDI-Public(01)00812394021192
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberG5A-80A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1316-2025
Patient Sequence Number1
Patient SexUnknown